# SDR MWEA050120

- Difficulty date: October 29, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 42,414 hours, 44,580 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 833605
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR EXTENDED UPON SELECTING FLAPS BEYOND 28 DEGREES, THE GEAR WARNING CAME ON AND STAYED ON.  COULD NOT DUPLICATE DISCREPANCY, PERFORMED A FULL FUNCTION CHECK OF LANDING GEAR POSITION WARNING SYSTEM.  REMOVED AND REPLACED PROXIMITY SENSING ELECTRONICS UNIT FOR PRECAUTIONARY PURPOSES.
